| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document Help

Title:Balachandran, K.; Ravikumar, R.: Nonlocal Cauchy problem for time varying delay integrodifferential equations of Sobolev type in Banach spaces. (English). - [J] Tamkang J. Math. 37, No. 3, 193-205 (2006). [ISSN 0049-2930]
Authors:ID Mastinšek, Miklavž (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1139.34056
 
Language:English
Work type:Not categorized
Typology:1.19 - Review, Book Review, Critique
Organization:EPF - Faculty of Business and Economics
Keywords:matematika, navadne diferencialne enačbe, polgrupe nelinearnih operatorjev, mathematics, differential equations, delay integrodifferential equation, nonlocal condition
Year of publishing:2008
Number of pages:Zbl 1139.34056
PID:20.500.12556/DKUM-51767 New window
UDC:517.9(049.3)
ISSN on article:1436-3429
COBISS.SI-ID:15074649 New window
NUK URN:URN:SI:UM:DK:KXY80XSM
Publication date in DKUM:10.07.2015
Views:881
Downloads:42
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Misc.
:
Copy citation
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Zentralblatt MATH database
Publisher:Springer
ISSN:1436-3429
COBISS.SI-ID:11251801 New window

Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica